# SDR A6WA200340004

- Difficulty date: January 2, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL ODOR WHEN APU WAS START AND BLEED SWITCH OVER IN FLIGHT, CONTINUED UNTIL APU WAS SHUTDOWN.  PLACED APU ON MEL.  (M)
